# SDR USAASB02159

- Difficulty date: August 24, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHT, ON SEAT 5C, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EVACUATION LIGHT ASSEMBLY ON SEAT 5C.  OPERATIONAL CHECK GOOD.  (M)
